# SDR 97ZZZM690

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1450-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE UPPER SURFACE OF THE UPPER FLOORBEAM CHORD BETWEEN BS 1450-1460, RBL 57.7.  BLENDOUT OF CORROSION EXCEEDED SRM LIMITS AND REQUIRED TRIMMING TO REMOVE CORROSION.  REINFORCEMENT REPAIR ANGLES AND FILLERS WERE FABRICATED AND INSTALLED.  REPAIRED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 470-53-081-2.
